# SDR MWEA010628

- Difficulty date: April 20, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Cap
- Part number: 591041251
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR S/N ESA5 REQUIRED A SPAR CAP REPLACEMENT TO CLEAR CARRY OVER 2401.  REMOVED AND INSTALLED NEW SPAR.
